MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2, LN, 06002-110-EXS-EW

HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2, LN, 06002-110-EXS-EW
Model Number 06002-110-EXS-EW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Haemonetics sent a field service engineer to evaluate the pcs®2 plasma collection system in order to check for any faults, the machine was found to meet specifications and did not have any defects which required repair.There was no evidence of a device malfunction found.
 
Event or Problem Description
On october 26 2020, haemonetics was notified of a donor fatality which had occurred within 24 hours of the donor's last plasma donation procedure, utilizing the pcs®2 plasma collection system.The plasma collection procedure was completed, the pcs®2 plasma collection system collected 879ml plasma.The donor had completed previous donations without any issues or reactions recorded.Customer was notified by donors family that cause of death was a deep vein thrombosis but an autopsy was not performed at this time and there were no reports available to confirm.

Brand Name
PCS2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2, LN, 06002-110-EXS-EW
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key10883585
Report Number1219343-2020-00115
Device Sequence Number16823285
Product Code GKT
UDI-Device Identifier30812747011987
UDI-Public(01)30812747011987
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK060033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number06002-110-EXS-EW
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age28 YR
Patient Weight110